# SDR ASAA2015080212685

- Difficulty date: August 2, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,288 hours, 5,344 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  ACFT GROUNDED. PERFORMED APU BITE PROCEDURE IAW AMM 49-61-00-700-801, NO CURRENT FAULTS.  PERFORMED APU STARTING AND OPERATION IAW AMM 49-11-00-860-801.  USED BATTERY ONLY FOR FOUR STARTS AND WITH GROUND POWER CONNECTED TWICE.  ALL STARTS SUCCESSFUL.  SHUTDOWN APU IAW AMM 49-11-00-860-802.  NO HISTORY LAST 30 DAYS.
